Search the Community
Showing results for tags 'burning pain'.
Hi and thanks for letting me in. I would like to hear from others, who suffers a lot from physical pain in withdrawal - possibly also from anybody who did a cold turkey from both antidepressants and benzos. My story short. I got sertraline two times. First for 1.5 year, then 8 months break, and then I got it for half a year, before I stopped cold turkey. Among all that, I also took zopiclone for 5 years (benzo-like sleeping pills). These I also cold turkied 4 months after sertraline. It's now been 14 months since I stopped sertraline and 10 months since I stopped zopiclone. I stopped because, I functioned very poorly. It became harder and harder to take care of work and my three kids (I'm alone with them every second week). I realized that maybe I functioned poorly because of the drugs, and that's why I stopped. I couldn’t find any other explanations. Since then, I still suffer from fatigue, burning pain in my brain and body (like someone poured acid in my brain/body), muscle and joint ashes (especially in arms, legs, hands and feet), head aches, brain pressure, chest pain, stomach issues. In the morning it is so bad that it takes me an hour or two to get out of bed. I really try to be active, but it is soo hard to do anything with all the pain and fatigue. I had a doctor saying I got Fibromyalgia, but I think my self that it is protracted withdrawal syndrome. The symptoms are just similar, I guess. I really don't have so much windows and waves pattern. It's awful most of the time, and then - maybe - there is a very seldom window lasting a few hours, before next day, It's awful again. It has been like this since I withdrawed from sertraline the first time, and got much worse when I reinstated and did a vold turkey Can anybody relate to all this? Thank you so much for any support.